# SDR UALA2009050701306

- Difficulty date: May 6, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 78,306 hours, 12,579 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR EMERGENCY SLIDE LIGHT INOP AT FAIRING.  RELAMPED, OPS CHECKED OKAY.
